# SDR MASA2011072803337

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,968 hours, 15,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT OUTER EMERGENCY LIGHT INOP.  RECONNECTED FWD RT OUTER EMERGENCY LIGHT PIN.
